MATEC Web of Conferences
Volume 61, 2016The International Seminar on Applied Physics, Optoelectronics and Photonics (APOP 2016)
|Number of page(s)||4|
|Section||Chapter 1 Applied Physics|
|Published online||28 June 2016|
Study of properties of solutions for quasilinear parabolic systems
Department of Mathematics and Statistics, Beihua University, Jilin City, PR China
In this paper, we concern with degenerate and quasilinear parabolic systems not in divergence form with null Dirichlet boundary conditions and positive initial conditions. The local existence and uniqueness of classical solution are proved. Moreover, It will be proved that all solutions exist globally with homogeneous Dirichlet boundary condition.
© Owned by the authors, published by EDP Sciences, 2016
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.